# SDR SWAA2024011730273

- Difficulty date: December 10, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AAF HAS NUMEROUS PULLED FIBERGLASS STRANDS.<[01] DUE TO THE EXTENT OF DAMAGE FABRICATED NEW FLOOR PANEL 241AAF USING BMS4-17 TYIV LOT#1544951-1 AND INSTALLED INSERTS USING BMS5-107 LOT#AK3BA2380A/A THEN PART MARKED AND APPLIED TAPE IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE); 5.S; AND BDWG 147A5810-23. INSERTS NEED CURE.;[02] CURED INSERTS UNDER HEAT LAMP USING MULTIMETER ID:ATS1776 DUE:09/24 IAW SRM 53-00-50-2R-0 PARA 5.S.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2. STAMPED CURE SHEET.;[04] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[05] JOB COMPLETE.
